# SDR ASAA2016093018151

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,668 hours, 3,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON MASTER CAUTION RECALL. ACFT GROUNDED. ACCOMPLISHED BITE OF BOTH PTC NR 1 FAULTED TCV ON BIT AND PREV FLT WITH A GREEN ON VERIFY, RESET AND RE-ACCOMPLISHED BITE WITH NO FURTHER FAULTS. ALL TESTS PASS IAW AMM 21-61-00 AND 0 FIM 21-62 TASK 801.
